# SDR DL73S040958

- Difficulty date: October 10, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 55,965 hours, 43,317 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 273001067
- Part serial: 1466
- Condition: Failed
- Location: Nr 1 Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING A-SYS HYD QTY DROPPED TO 0.  REPLACED NR 1 SPOILER ACTUATOR FOR LEAKING.
